# SDR DALA2021020100577

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 55,798 hours, 39,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE FOUND IN FUSELAGE SKIN BENEATH AFT CARGO COMPARTMENT JUST AFT OF Y STATION 1022.091 AND AT LONGERON R29- MARKED. COMPLIED WITH PRI 589616-14 REV O-2, REPAIRED REF ER/A 589616-14 REV B. SEE NRC 34. (LP #1718582)
